# SDR CA011205001

- Difficulty date: December 4, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 3,395 hours
- Engine: Lyc O360C2E
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 21588
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 RIBS RT,  2 RIBS LT WING FOUND CRACKED AT UPPER CORNER OF FLANGE WHERE RIB ATTACHES TO REAR SPAR.  ALL RIBS LOCATED CLOSEST INBOARD AT WING ROOT, AND ALL RIBS CRACKED EXACTLY THE SAME.
